Has anyone ever had a UTI while ttc???
7 Replies
pmblake - October 11

How frustrating! I can't tell if I'm having pre-O pains or if it's a bum back from a UTI. I'm currently taking cranberry pills (800mg,) and drinking loads of water while waiting for test results from a culture. I'm certain it's a UTI and I'm on day 9 of my cycle. I'm ready to start OPK tests but I'm afraid the results will be messed up w/ all the water I"m drinking. Anyone ever have a UTI while ttc? Do you have any suggestions?


J.D. - October 11

Hi,I had a UTI a couple of weeks ago and I thought I had an etopic pg,cause I had sharp pains in my side.The doc didn't give you antibiotics?I take the cranberry pills too to avoid getting another one,but they won't get rid of the infection if you already have one.I don't know how alot of water could affect the tests,so you may want to ask your doc about that one ;-)


isa - October 11

one of the causes of uti is : "Frequent sexual intercourse. Women can easily become infected with the bacteria because of constant movement and thrusting of her partner’s penis.It is important to treat UTI's as soon as possible because they can cause permanent kidnedy problems" read the info on this website and it give you how to treat. It says you can get a 1 dose antibiotic as well as other stuff: www.epigee.org/health/uti.html


pmblake - October 11

thanks to both of you! i just got over a UTI 6 weeks ago - along w/ another m/c. i thought i was treated but it's either still hanging around or i have a new one. i will definitely go on antibiotics but my RE wanted to make sure Macrobid would clear it up. SOOO, cranberry pills and water. JD how many mg of cranberry do you take to ward off UTIs? is 400mg enough and safe? and ISA i agree about the sex part! We lay down to keep the sperm in when in reality having to pee the entire time is grueling!


pmblake - October 11

ps> what does " jump&dump" mean?


isa - October 11

sorry no idea what it means I've never heard of it before


linds99 - October 11

I got one last October, the same month we dumped the condoms and started trying to conceive. Anyway, it was the worst one I ever got and I couldn't even lay on my back to sleep because my kidneys swelled so bad. But I seriously would recommend you to see a doctor and get antibiotics right away because that UTI bacteria can live in the body for up to 6 weeks, even non symptomatic and you don't want it to spread to the kidneys if you can help it, too many UTIs can cause scar tissue on the kidneys if they are bad. One thing about the antibiotics is that is causes a yeast infection, which I would take a 1 day monistat for that since you are trying to conceive and really it is not a good time to have a yeast infection when you really need good cervical mucous. Good luck, I hope you feel better.


pmblake - October 11

Oh I know how dangerous it can be! I so have a history of kindey infections so I'm taking this very seriously..I will go on a med. once it's confirmed that Macrobid will cure it. that there's no resistance. wish me luck! i've been reading that there's a connection w/ UTI and m/c. argh.. thanks for your responses! oh and i will definitely use the monistat. great advice!



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?